The case of the mysterious hunger pains!

I am so happy it’s Friday. Why has this week dragged so badly even with the kids being off from school Monday?? I have been really tired this week. I was like this last week too. I started teaching my Cardio Fusion classes again last week. I only teach three days a week and my class is 30 minutes. I’ve had a group of 8 women on average at each class. We work really hard during the time we have. I’ve also been trying to train for a couple of half marathons. I noticed last Monday, I ran three miles taught my class, and was super hungry all day. Same for Tuesday and even the rest of the week on my rest days. I made it through last week, got my long run done but was exhausted all weekend. I tried to run a little Monday morning. The kids were off school so I was able to start earlier. I was dragging. It was so hot and humid, but I dedicated my run to my niece, Carli, who passed away 6 years ago. She would have been 24 on the 15th. 

I noticed, I could not seem to get enough to eat Monday and Tuesday. Monday night, I even had to get up and eat a granola bar at 2 in the morning! 

I really started cleaning up my diet two weeks ago because I am training and teaching. Food is fuel and I downloaded “My Fitness Pal” to keep up with my calories and nutrition. My husband says every time I eat clean, I’m hungry or aka “hangry.” I cannot seem to get full and have to eat every couple of hours. 

By Wednesday, I was already super tired from teaching classes and not sleeping well. It was time for my check up with my cardiologist. I told him what was going on and mentioned how I had been sick over the holidays and got a steroid shot. My doctor looked up all the side effects of a steroid shot and sure enough they matched all my symptoms. Hungry all the time, no sleep, and very anxious. He said the shot can stay in my system for 6 weeks! Grrrrrr. So I have three more weeks of feeling this way. 

I was thankful to get some answers. I just have not felt right since I’ve been sick. It’s Friday and I am whipped from the week. Hubby says it’s because I’m almost 40 which is not true. I have three years left!  I’m thankful I’m not sick, but my little boy is and I need to feel good to take care of him. I’ve tried to eat more protein to stay full longer. The hunger pains have seemed to subside for now. 

Have you ever had a steroid shot and experienced these side effects?? I will be glad to get a full nights sleep soon. šŸ’¤šŸ’¤šŸ’¤

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s